Distribution of Mordell-Weil ranks of families of elliptic curves

Bartosz Naskrecki

Research output: Contribution to journalArticle (Academic Journal)peer-review

194 Downloads (Pure)


We discuss the distribution of Mordell–Weil ranks of the family of elliptic curves y^2 = (x + αf^2)(x + βg^2)(x + γh^2) where f, g, h are coprime polynomials that parametrize the projective smooth conic a^2 + b^2 = c^2 and α, β, γ are elements from Qbar. In our previous papers we discussed certain special cases of this problem and in this article we complete the picture by proving the general results.
Original languageEnglish
Pages (from-to)201-229
Number of pages29
JournalBanach Center Publications
Early online date14 Jun 2016
Publication statusPublished - 2016


  • elliptic curve
  • Mordell-Weil rank
  • elliptic surface


Dive into the research topics of 'Distribution of Mordell-Weil ranks of families of elliptic curves'. Together they form a unique fingerprint.

Cite this